# SDR SWAA2013012811998

- Difficulty date: January 27, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N369SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26580
- Aircraft time: 63,982 hours, 53,552 cycles
- System (JASC): 5241 · Galley Doors
- Part: Door
- Part number: 6545871521
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A'S REPORT FWD GALLEY SERVICE DOOR DIFFICULT TO OPEN.  ADJUSTED AND LUBRICATED DOOR AS PER MM.
